[Skip to Content]
[Skip to Content Landing]
Article
August 1974

Hematuria Following Thiabendazole

Author Affiliations

Camp Lejeune, NC

Arch Dermatol. 1974;110(2):295. doi:10.1001/archderm.1974.01630080083025

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

The intent of the Letters section is not only to remark about previously published manuscripts, but also to offer a new observation, a new technique, or to describe an interesting patient. An attempt is made to publish most letters that are received without subjecting them to multiple critical reviews, and proved scientific validity is not a prerequisite factor.—Eds.

To the Editor.—  We would like to report a case of hematuria following the administration of thiabendazole (Mintezol Suspension) since it has not, to our knowledge, been previously reported in the dermatologic literature.A 21-year-old man was first seen on Aug 13, 1973, with a foot eruption of several days' duration. Prior to the onset of the eruption, he had been walking barefoot at the local beach. Examination revealed numerous raised exudative serpiginous tracts on the plantar surfaces of both feet, and a diagnosis of larva cutaneous migrans was made. Treatment

First Page Preview View Large
First page PDF preview
First page PDF preview
×